# SDR ASOA200900993

- Difficulty date: August 29, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,602 hours, 16,317 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 280.00 JUST OTBD OF LBL 9.00 BELOW MLG AFT EXTENSION CABLE PULLEY BRACKET, WEB IS CRACKED APPROX 2 INCHES LONG.
